The Hausdorff measure of the closed support of super-brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989) no. 2, pp. 205-224
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1989__25_2_205_0,
author = {Perkins, Edwin},
title = {The {Hausdorff} measure of the closed support of super-brownian motion},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {205--224},
year = {1989},
publisher = {Gauthier-Villars},
volume = {25},
number = {2},
mrnumber = {1001027},
zbl = {0679.60053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1989__25_2_205_0/}
}
TY - JOUR AU - Perkins, Edwin TI - The Hausdorff measure of the closed support of super-brownian motion JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1989 SP - 205 EP - 224 VL - 25 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1989__25_2_205_0/ LA - en ID - AIHPB_1989__25_2_205_0 ER -
%0 Journal Article %A Perkins, Edwin %T The Hausdorff measure of the closed support of super-brownian motion %J Annales de l'I.H.P. Probabilités et statistiques %D 1989 %P 205-224 %V 25 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1989__25_2_205_0/ %G en %F AIHPB_1989__25_2_205_0
Perkins, Edwin. The Hausdorff measure of the closed support of super-brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Tome 25 (1989) no. 2, pp. 205-224. http://geodesic.mathdoc.fr/item/AIHPB_1989__25_2_205_0/